Mots-clés : polynomial map
@article{CHFMJ_2022_7_4_a4,
author = {J. Jaurez-Rosas and H. M\'endez},
title = {Dynamics of a family of maps defined by quadratic polynomials},
journal = {\v{C}el\^abinskij fiziko-matemati\v{c}eskij \v{z}urnal},
pages = {447--465},
year = {2022},
volume = {7},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CHFMJ_2022_7_4_a4/}
}
J. Jaurez-Rosas; H. Méndez. Dynamics of a family of maps defined by quadratic polynomials. Čelâbinskij fiziko-matematičeskij žurnal, Tome 7 (2022) no. 4, pp. 447-465. http://geodesic.mathdoc.fr/item/CHFMJ_2022_7_4_a4/
[1] Katok A., Hasselblatt B., Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995 | MR | Zbl
[2] Conway J.B., Functions of One Complex Variable, v. I., Springer-Verlag, New York, 1978 | MR
[3] Devaney R., Introduction to Chaotic Dynamical Systems, Benjamin Cummings, Menlo Park, 1986 | MR | Zbl
[4] Block L.S., Coppel W.A., Dynamics in One Dimension, Springer-Verlag, Berlin, Heidelberg, 1992 | MR | Zbl
[5] Brin M., Stuck G., Introduction to Dynamical Systems, Cambridge University Press, Cambridge, 2002 | MR | Zbl
[6] Robinson C., Dynamical Systems, Stability, Symbolic Dynamics, and Chaos, CRC Press, Boca Raton, 1995 | MR | Zbl
[7] Milnor J., Dynamics in One Complex Variable, Princeton University Press, New Jersey, 2006 | MR | Zbl